# SDR 95FDEA00483

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N155FE
- Make and model: Boeing 727-25
- Aircraft serial: 18288
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: BAC1505100617
- Condition: Corroded
- Location: Bs 620
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (72C235-02) ON FLOORBEAM AT BS 620 LBL 31 AND LBL 42 WL 208 AND RBL 10-13.  REMOVED AND REPLACED FLOORBEAM UPPER CHORD AT BS 620 RBL 35 TO LT OUTBOARD END.  FABRICATED CHORD AND REPLACED AS PER FEDEX SRM 53-10-8.
